MAUDE Adverse Event Report: ABBOTT MEDICAL, COSTA RICA LTDA AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F; INTRODUCER, CATHETER

ABBOTT MEDICAL, COSTA RICA LTDA AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F; INTRODUCER, CATHETER
Model Number 408309
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation for the av node ablation procedure, it was noted that the dilator did not fully advance to the end of the sheath.The dilator was removed from the sheath and put next the sheath, where it was noted the dilator was shorter than the sheath.The device was exchanged, and the new agilis was successfully flushed and prepared.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Fsca:2182269-04/16/24-001-r.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h7.One 8.5f agilis steerable introducer sheath and dilator were received for evaluation.The length of the dilator did not meet the length tolerance specifications, and when inserting the dilator into the sheath it was noted that the dilator was not long enough to exit the distal tip of the sheath.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22862384
Report Number3008452825-2025-00409
Device Sequence Number9230973
Product Code DYB
UDI-Device Identifier05414734206099
UDI-Public(01)05414734206099(10)10071090(17)261031
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408309
Device Catalogue Number408309
Device Lot Number10071090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2182269-04/16/24-001-R
Patient Sequence Number1
Patient SexUnknown